Go to contents

Year: 2008 [rss]
M. A. Javaloyes, P. Piccione. On the isotropic reduction method and the Maslov index Mat. Contemp. 35 (2008) , 73–93. MathScinet [bib]
R. Deszcz, S. Haesen, L. Verstraelen. On natural symmetries Chapter in Topics in differential geometry Ed. Acad. Române, Bucharest (2008) , 249–308. MathScinet [bib]
M. Barros. Simple geometrical models with applications in physics Chapter in Curvature and variational modeling in physics and biophysics Amer. Inst. Phys. 1002 (2008) , 71–113. MathScinet [bib]
A. Romero. Maximal graphs and Calabi-Bernstein's type problems in some Robertson-Walker spacetimes Bull. Transilv. Univ. Bra\c sov Ser. III 1(50) (2008) , 309–316. MathScinet [bib]
M. Mars, F. C. Mena, R. Vera. First order perturbations of the Einstein-Straus and Oppenheimer-Snyder models Phys. Rev. D 78 (2008) no. 8 , 084022, 19. MathScinet [bib]
J. M. M. Senovilla. Second-order symmetric Lorentzian manifolds. I. Characterization and general results Classical Quantum Gravity 25 (2008) no. 24 , 245011, 25. MathScinet [bib] [doi]
M. Calixto, V. Aldaya, F. F. López-Ruiz, E. Sanchez-Sastre. Coupling nonlinear sigma-matter to Yang-Mills fields: symmetry breaking patterns J. Nonlinear Math. Phys. 15 (2008) no. suppl. 3 , 91–101. MathScinet [bib] [doi]
V. Aldaya, M. Calixto, J. Guerrero, F. F. López-Ruiz. Quantum integrability of the dynamics on a group manifold J. Nonlinear Math. Phys. 15 (2008) no. suppl. 3 , 1–12. MathScinet [bib] [doi]
S. Haesen, S. Verpoort, L. Verstraelen. The mean curvature of the second fundamental form Houston J. Math. 34 (2008) no. 3 , 703–719. MathScinet [bib]
J. M. M. Senovilla. A reformulation of the hoop conjecture Europhys. Lett. EPL 81 (2008) no. 2 , Art. 20004, 6. MathScinet [bib] [doi]
S. Decu, S. Haesen, L. Verstraelen. Optimal inequalities characterising quasi-umbilical submanifolds JIPAM. J. Inequal. Pure Appl. Math. 9 (2008) no. 3 , Article 79, 7. MathScinet [bib]
I. Cordero-Carrión, J. M. Ibáñez, E. Gourgoulhon, J. L. Jaramillo, J. Novak. Mathematical issues in a fully constrained formulation of the Einstein equations Phys. Rev. D 77 (2008) no. 8 , 084007, 13. MathScinet [bib]
M. Mars, J. M. M. Senovilla. Comment on: ``Stationary perfect fluid solutions with differential rotation'' [Gen. Relativity Gravitation \bf 39 (2007), no. 10, 1639--1650; MR2336092] by A. A. Garc\'\i a and J. Tellez Ulloa Gen. Relativity Gravitation 40 (2008) no. 10 , 2241–2247. MathScinet [bib] [doi]
A. Javaloyes, P. Piccione. Spectral flow and iteration of closed semi-Riemannian geodesics Calc. Var. Partial Differential Equations 33 (2008) no. 4 , 439–462. MathScinet [bib] [doi]
A. M. Candela, M. Sánchez. Geodesics in semi-Riemannian manifolds: geometric properties and variational tools Chapter in Recent developments in pseudo-Riemannian geometry Eur. Math. Soc., Zürich (2008) , 359–418. MathScinet [bib] [doi]
E. Minguzzi, M. Sánchez. The causal hierarchy of spacetimes Chapter in Recent developments in pseudo-Riemannian geometry Eur. Math. Soc., Zürich (2008) , 299–358. MathScinet [bib] [doi]
J. M. M. Senovilla. Summary of session A1: exact solutions and their interpretation Classical Quantum Gravity 25 (2008) no. 11 , 114014, 8. MathScinet [bib] [doi]
M. A. Javaloyes, M. Sánchez. A note on the existence of standard splittings for conformally stationary spacetimes Classical Quantum Gravity 25 (2008) no. 16 , 168001, 7. MathScinet [bib] [doi]
A. Javaloyes, L. L. de Lima, P. Piccione. Iteration of closed geodesics in stationary Lorentzian manifolds Math. Z. 260 (2008) no. 2 , 277–303. MathScinet [bib] [doi]
J. L. Jaramillo, E. Gourgoulhon, I. Cordero-Carrión, J. M. Ibáñez. Trapping horizons as inner boundary conditions for black hole spacetimes Phys. Rev. D 77 (2008) no. 4 , 047501, 4. MathScinet [bib]
Powered by bibtexbrowser